Pacific Journal of Mathematics

Radial distribution and deficiencies of the values of a meromorphic function.

Albert Edrei, Wolfgang H. J. Fuchs, and Simon Hellerstein

Article information

Source
Pacific J. Math., Volume 11, Number 1 (1961), 135-151.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103037539

Mathematical Reviews number (MathSciNet)
MR0122999

Zentralblatt MATH identifier
0103.04602

Subjects
Primary: 30.60

Citation

Edrei, Albert; Fuchs, Wolfgang H. J.; Hellerstein, Simon. Radial distribution and deficiencies of the values of a meromorphic function. Pacific J. Math. 11 (1961), no. 1, 135--151. https://projecteuclid.org/euclid.pjm/1103037539


Export citation

References

  • [1] A. Edrei and W. H. J. Fuchs, On the growth of meromorphic functionswith several deficient values, Trans. Amer. Math. Soc. 93 (1959), 292-328.
  • [2] A. Edrei and W. H. J. Fuchs, On the maximumnumber of deficient values of certain classes of functions, Air Force Technical Note, AFOSR TN 60-402 (April 1960).
  • [3] R. Nevanlinna, Eindeutige Analytische Funktionen,2nd ed., Berlin, 1953.
  • [4] E. C. Titchmarsh, The theory of functions 2d ed., Oxford, 1950.
  • [5] H. Weyl, Uber die Gleichverteilung von Zahlen mod. Eins,Math. Annalen 77 (1916), 313-352.